Posted 7/13/2007 9:46 PM (GMT -6)
Hi hippi--
I had a drug rash that presented itself like that, red lines on my chest and under my arms on the sides of my breasts. Eventually it started to scale and peel. You may want to have a doc see it because that bad bad scary allergic rash (I forget the name, but it can be serious) starts like that--oh Stevens-Johnson rash starts like that. You might check your elavil and other stuff. Tremors can be caused by tricyclics. Maybe a lower dose might help. I would call the doc that gave you the elevil or the pharmacist and see what they say, don't wait for it to come back. Some of those old medicines can cause parkinsons with time and that is not another thing to add to problems. Thats why I had to go off my, I was on for 15 years and was developing tremors. Some I can't take at all because they cause tremors right away. It might be a vascular problem too, so its worth having them look at it. I'm glad your feeling so much better and I'm sorry this weird new thing has developed. Again, might be liver-- with all the meds we are on it usually is it seems. Maybe you are getting some inflammation from a med and it is raising your blood pressure a little. I hope you feel better soon and don't forget to check with the doc right away. You might be able to avoid becoming allergic if you taper down to a half dose. I onlly took 1mg of imipramine and with my liver, it was like being on 25mg. Take care and let us know. Also, you might want to question the combination of the neurontin with the elavil, you may not need the neurontin if the other is working well.
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments

Posted 7/13/2007 9:51 PM (GMT -6)
I have the hand shakes sometimes...I'm not sure they correlated to any of my meds or to a flare -- well, maybe to being tired, as if they come it's usually in the late afternoon, just before dinnertime. SO I guess that could be either tired or blood sugar related -- or maybe to to much prednisone and too little food?

Anyway, the rheumy has never paid any special attention to the tremors or whatever they are, except maybe to adjust pred by a mg or 2.

Sometimes they come if I'm trying to be precise about something -- like calligraphy and the like.....

Lynnwood, Co-Moderator: Lupus Forum
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, SAD, Depression, Herpes Simplex 1
Piroxicam, Plaquenil, Cellcept, Prednisone, Xanax, Trazodone, Fosamax, Wellbrutrin SR, Valtrex
Click: DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions

Posted 7/14/2007 10:10 AM (GMT -6)
Lynnwood, my tremors are also worse when I'm trying to do something precise, it's kind of weird. Also when I type, my fingers don't want to work right. I go back and proof what I have typed and there are way more errors than I used to make Marji, I'll look into the side effects of amitriptyline more and talk to my doc because I don't want to end up with lasting side effects. I just worry that a lower dose won't be as effective. The dose I'm on right now seems just about right. It can still be a bit of a struggle to get to sleep, but usually once I'm asleep, I sleep pretty well. I remember back when docs were trying different SSRIs with me (which I eneded up having terrible reactions to all of them) I got bad tremors with Zoloft.
Diagnosis:  UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; CFS 1991; Mono 1985
Meds:  Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Amitriptyline 25mg; Neurontin 200mg; Prevacid; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Restasis eye drops

 

Clickable:  LUPUS INFORMATION & LUPUS RESOURCES.

Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

 

Co-Moderator: Lupus and CFS Forums


Posted 7/15/2007 1:27 AM (GMT -6)
Hippi, you must be so disappointed to even contemplate having to decrease or stop your amitriptyline. I sure think you're on the right track and checking with your doc about side-effects is a good place to start. I've never seen the kind of rash you describe. The only skin rash on my chest and my mother's was lupus sores. I don't have them anymore but when I did they seemed to last for more than a day or two.

Actually, when I think about it, I believe I would rather see the rash and the tremor be a side effect as opposed to the disease process. I hope that if it is, your doc can find another drug that can help as well as this one has been helping you.

I hope you're having a great weekend and I'm so very glad that you're feeling better! It is about time!

Scrapbooking with your little girl sounds like a fun way to spend a Saturday morning. Keep up the good work and I look forward to hearing from you again telling us how well you're feeling.

Love,

Pat
Lupus, Rheumatoid Arthritis, Sjogren's, osteoarthritis, fibro, ibs, renauds, restless leg, hiatal hernia, double vision.

cellcept 1,000mg, neurontin 1,200 mg, prednisone 5mg, plaquenil 400mg, synthroid .15mg, triamterene 37.5mg, tramadol prn, lunesta 3 mg, actonel, tri-est (compounded estrogen) 7.5 mg, cymbalta 30mg, multivitamin, calcium w vit D, fish oil, aspirin

Forum Information

Currently it is Wednesday, October 17, 2018 2:03 AM (GMT -6)
There are a total of 3,012,449 posts in 329,947 threads.
View Active Topics

Who's Online

This forum has 161884 registered members. Please welcome our newest member, huangzaiai01.
147 Guest(s), 1 Registered Member(s) are currently online.  Details
Girlie